Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 293, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Dec 26, 2015, 5:30 PM CST for Barry County, Lawrence County, McDonald County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 5:30 PM CST (23:30 UTC)
- Expired
- Dec 26, 2015, 6:15 PM CST
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Lawrence County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 478 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS53 KSGF 262330
SVRSGF
MOC009-109-119-270015-
/O.NEW.KSGF.SV.W.0293.151226T2330Z-151227T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCDONALD COUNTY IN SOUTHWESTERN MISSOURI...
BARRY COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 615 PM CST
* AT 530 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEA RIDGE...
OR 10 MILES NORTHEAST OF BENTONVILLE...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROARING RIVER STATE PARK... MONETT...
AURORA... CASSVILLE...
SHELL KNOB... PURDY...
SELIGMAN... EXETER...
VERONA... BUTTERFIELD...
WASHBURN... WAYNE...
RIDGLEY... MADRY...
PLEASANT RIDGE... JENKINS...
WHEELERVILLE... MCDOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3698 9389 3696 9361 3683 9361 3682 9359
3672 9358 3663 9359 3650 9392 3650 9420
TIME...MOT...LOC 2330Z 218DEG 50KT 3650 9411
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HATCH2 follow-up statements
688
WWUS53 KSGF 262342
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CST SAT DEC 26 2015
MOC119-262351-
/O.CAN.KSGF.SV.W.0293.000000T0000Z-151227T0015Z/
MCDONALD MO-
542 PM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCDONALD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3653 9408 3667 9407 3697 9378 3696 9361
3683 9361 3682 9359 3672 9358 3663 9359
3650 9392 3650 9407
TIME...MOT...LOC 2341Z 217DEG 45KT 3660 9402
$$
MOC009-109-270015-
/O.CON.KSGF.SV.W.0293.000000T0000Z-151227T0015Z/
BARRY MO-LAWRENCE MO-
542 PM CST SAT DEC 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR BARRY AND SOUTHEASTERN LAWRENCE COUNTIES...
AT 541 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHBURN...OR
10 MILES SOUTHWEST OF CASSVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROARING RIVER STATE PARK... AURORA...
CASSVILLE... SHELL KNOB...
PURDY... SELIGMAN...
EXETER... VERONA...
BUTTERFIELD... WASHBURN...
WAYNE... RIDGLEY...
MADRY... PLEASANT RIDGE...
JENKINS... WHEELERVILLE...
MCDOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3653 9408 3667 9407 3697 9378 3696 9361
3683 9361 3682 9359 3672 9358 3663 9359
3650 9392 3650 9407
TIME...MOT...LOC 2341Z 217DEG 45KT 3660 9402
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HATCH227
WWUS53 KSGF 270011
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CST SAT DEC 26 2015
MOC009-109-270020-
/O.EXP.KSGF.SV.W.0293.000000T0000Z-151227T0015Z/
BARRY MO-LAWRENCE MO-
611 PM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR BARRY AND SOUTHEASTERN
LAWRENCE COUNTIES WILL EXPIRE AT 615 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3653 9408 3667 9407 3697 9378 3696 9361
3683 9361 3682 9359 3672 9358 3663 9359
3650 9392 3650 9407
TIME...MOT...LOC 0009Z 218DEG 50KT 3660 9402
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 2:25 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Dec 26, 2:25 PM CST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
225 PM CST SAT DEC 26 2015
.SYNOPSIS...
Issued at 225 PM CST SAT DEC 26 2015
Significant rainfall and flooding event is underway across the
forecast area. Scattered thunderstorms from this morning have
started to become more numerous across the area this afternoon and
have issued a couple of flash flood warnings already. All but one
of our river forecast points is slated for flooding with most
expecting major flooding. There is a low end chance of a few
severe storms this afternoon/evening over southern Missouri as a
surface front lifts north into the area, but will be dependent on
how much instability can develop. All modes of severe weather
would be possible if the storms can become severe. The heavy rain
and flooding will continue into Sunday and Sunday night with a
possibility of ending as light snow or flurries on Monday.
Flooding will likely continue into the first half of the upcoming
week given the amount of rainfall expected.
The main forecast focus will be trying to pinpoint the heaviest
rainfall amounts and axis over the next 48 hour period.
&&
.SHORT TERM...(This Evening through Sunday night)
Issued at 225 PM CST SAT DEC 26 2015
Confidence remains high in a very high impact heavy rain and
flooding event tonight into Sunday/Sunday night. A frontal
boundary will lift north into the area this afternoon and slowly
sink back to the south through the day on Sunday.
There remains a conditional risk of severe thunderstorms this
afternoon and evening over southern Missouri if enough instability
can develop as the front lifts into the area. All modes of severe
storms would be POSSIBLE if enough instability can develop.
Confidence in severe storms this afternoon and evening is low.
A strong upper low over Arizona this afternoon will remain
southwest of the area through Sunday with strong diffluent flow
over the area. The upper low and surface low will eventually track
over the area on Sunday night, but until that time, there will be
periods of heavy rainfall, intially with embedded thunderstorms,
especially on the warmer side of the front. Heaviest rainfall
amounts have shifted slightly to the northwest over the past
couple of days and is now along the I44 corridor. We are still
forecasting six to eight inches of ADDITIONAL rainfall along this
corridor beginning this evening on top of what we have already
received from last night into the day today. This will lead to
significant to record flooding in some instances across a large
portion of our forecast area.
.LONG TERM...(Monday through Saturday)
Issued at 225 PM CST SAT DEC 26 2015
The low will track through the area on Monday, drawing colder air
into the region with it, but taking the majority of any
measureable precipitation with it as well. May be cold enough to
generate some light snow in the far western portion of the CWA on
Monday, but with surface temperatures around or slightly above
freezing not expecting to measure more than a couple tenths of an
inch of snow at this point. The main story will remain with
ongoing flooding with the rainfall we are expecting tonight
through Sunday night. The flooding will likely continue into at
least the middle portion of the upcoming week.
Another quick moving shortwave from the southwest will track
across the western portion of the CWA Tuesday night into Wednesday
and may bring some flurries or light snow. Models are showing any
measurable precipitation occurring northwest of our CWA.
Confidence in having any measurable snow with this secondary
system is low.
Precipitation chances for the remainder of the period will then
diminish as we get into a more northwest flow pattern aloft at
least through the remainder of the workweek. Temperatures are
expected to be more seasonal for this time of year.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1108 AM CST SAT DEC 26 2015
IFR/LIFR conditions will persist through much of the period. Broad
southwest flow aloft with good difluent flow along with a frontal
boundary draped over the area will provide the region with
significant synoptic scale lift and continuous periods of heavy
rain. Initially, thunderstorms will accompany the heavy rain
before becoming predominantly steady moderate to heavy rain on the
cooler side of the front. The pressure gradient will continue to
tighten with the approach of the main low and will see surface
gustiness out of the north-northeast behind the front and
southeast to south ahead of the front.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Monday morning for KSZ073-097-101.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, Dec 26, 3:25 PM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 325 PM CST SAT DEC 26 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 325 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A SIGNIFICANT FLOOD EVENT IS EXPECTED TO UNFOLD ACROSS THE REGION TODAY THROUGH MONDAY. HEAVY RAIN WILL CONTINUE TO EXPAND ACROSS THE OUTLOOK AREA TODAY...WITH THE HEAVIEST TOTALS FOCUSED ALONG THE INTERSTATE 44 CORRIDOR. SIGNIFICANT FLASH FLOODING AND RIVER FLOODING IS EXPECTED...ESPECIALLY STARTING LATER TODAY INTO TONIGHT. AREAS THAT DO NOT NORMALLY FLOOD COULD EXPERIENCE FLOODING DURING THIS EVENT. FOR SOME LOCATIONS ACROSS SOUTHERN AND SOUTHWESTERN MISSOURI...FLOODING COULD EXCEED THAT SEEN DURING THE SPRING 2008 AND 2011 FLOODS. IN ADDITION TO HEAVY RAIN...A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING...MAINLY SOUTH OF THE INTERSTATE 44 CORRIDOR. HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND A BRIEF SPIN UP TORNADO OR TWO WILL BE POSSIBLE. THE SEVERE WEATHER THREAT WILL BE CONDITIONAL ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP. NORTH TO NORTHEAST SURFACE WINDS WILL START TO GUST TO BETWEEN 30 AND 35 MPH AFTER MIDNIGHT TONIGHT OVER FAR SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN WILL CONTINUE SUNDAY AND SUNDAY NIGHT ACROSS MUCH OF THE REGION. STORM TOTAL RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED...WITH THE HEAVIEST AMOUNTS ACROSS THE INTERSTATE 44 CORRIDOR. IN ADDITION TO FLASH FLOODING...MANY RIVERS ARE EXPECTED TO REACH AT LEAST MODERATE FLOOD STAGE BY SUNDAY...WITH SEVERAL RIVER POINTS REACHING MAJOR OR EVEN RECORD FLOOD STAGE. THOSE WITH INTERESTS ALONG OR NEAR AREA RIVERS ARE ENCOURAGED TO REMAIN ALERT FOR THE LATEST RIVER FORECASTS AND FLOOD WARNINGS. LIGHT SNOW MAY MIX IN WITH RAIN AS THIS STORM SYSTEM EXITS THE AREA MONDAY AND MONDAY NIGHT. NO WINTER WEATHER IMPACTS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Dec 26, 2:47 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 11 ESE WAYNESVILLE 37.76N 92.02W
12/26/2015 PHELPS MO DEPT OF HIGHWAYS
HIGHWAY J WAS CLOSED IN BOTH DIRECTIONS DUE TO HIGH WATER
AT THE SPRING CREEK ARM OF THE BIG PINEY RIVER.
&&
HATCHLocal storm report, Dec 26, 3:37 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 2 SSW COMPETITION 37.45N 92.45W
12/26/2015 WRIGHT MO DEPT OF HIGHWAYS
ROUTE Z ALONG ELK CREEK IS FLOODED AND IMPASSABLE.
&&
HATCHSpecial weather statement, Dec 26, 4:24 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CST SAT DEC 26 2015
MOZ094-095-102-103-262300-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
424 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...NORTHERN
BARRY...NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL
500 PM CST...
AT 424 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHEATON...OR 8 MILES NORTHWEST OF CASSVILLE...MOVING NORTHEAST AT 50
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
MONETT... AURORA...
CASSVILLE... MARIONVILLE...
CRANE... PURDY...
BILLINGS... EXETER...
WHEATON... VERONA...
BUTTERFIELD... PIONEER...
WAYNE... RIDGLEY...
MADRY... PLEASANT RIDGE...
JENKINS... WHEELERVILLE...
MCDOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3660 9405 3678 9407 3678 9406 3683 9407
3709 9381 3709 9352 3675 9357
TIME...MOT...LOC 2224Z 231DEG 44KT 3674 9400
HATCHSpecial weather statement, Dec 26, 5:03 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CST SAT DEC 26 2015
MOZ069-079>081-090-091-094-095-102-103-262345-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-LACLEDE MO-LAWRENCE MO-
WEBSTER MO-POLK MO-CAMDEN MO-DALLAS MO-
503 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
DALLAS...WEBSTER...WESTERN LACLEDE...NORTHEASTERN BARRY...GREENE...
NORTHWESTERN STONE...POLK...SOUTHEASTERN LAWRENCE AND SOUTHWESTERN
CAMDEN COUNTIES UNTIL 545 PM CST...
AT 503 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOLIVAR TO NEAR
WILLARD TO NEAR AURORA...AND MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD... NIXA...
OZARK... REPUBLIC...
LEBANON... BOLIVAR...
BENNETT SPRING STATE PARK... HA HA TONKA STATE PARK...
LAKE OF THE OZARKS... STOCKTON LAKE...
AURORA... MARSHFIELD...
BATTLEFIELD... WILLARD...
BUFFALO... ROGERSVILLE...
STRAFFORD... MARIONVILLE...
CLEVER... MORGAN...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3682 9383 3724 9355 3760 9361 3781 9330
3780 9319 3788 9318 3791 9314 3790 9307
3795 9307 3809 9286 3761 9254 3748 9263
3748 9269 3739 9269 3715 9284
TIME...MOT...LOC 2303Z 218DEG 51KT 3760 9338 3727 9341 3693 9374
HATCHLocal storm report, Dec 26, 5:19 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 2 NE GOODSON 37.72N 93.23W
12/26/2015 POLK MO DEPT OF HIGHWAYS
ROUTE P NORTH OF HALFWAY...WHERE IT CROSSES LINDELY CREEK
IS FLOODED AND IMPASSABLE.
0427 PM FLASH FLOOD 4 SW ELDON 38.31N 92.64W
12/26/2015 MILLER MO DEPT OF HIGHWAYS
HIGHWAY Z WAS CLOSED DUE TO FLOODING.
&&
HATCHSpecial weather statement, Dec 26, 5:24 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CST SAT DEC 26 2015
MOZ101-102-270000-
BARRY MO-MCDONALD MO-
524 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCDONALD AND BARRY
COUNTIES UNTIL 600 PM CST...
AT 524 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLA VISTA...OR NEAR BENTONVILLE...MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
ROARING RIVER STATE PARK... TABLE ROCK LAKE...
MONETT... CASSVILLE...
SHELL KNOB... PURDY...
SELIGMAN... EXETER...
WHEATON... BUTTERFIELD...
WASHBURN... GOLDEN...
EMERALD BEACH... EAGLE ROCK...
PIONEER... CHAIN-O-LAKES...
ARROW POINT... WAYNE...
RIDGLEY... MADRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3650 9424 3651 9425 3653 9426 3674 9414
3675 9407 3689 9407 3693 9404 3693 9387
3691 9376 3690 9373 3651 9359 3650 9366
TIME...MOT...LOC 2324Z 218DEG 50KT 3646 9418
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 7:10 PM CST | River Flood Warning | SGF | Vernon | 7 days |
| Dec 25, 7:10 PM CST | River Flood Warning | SGF | Bates, Vernon | 9 days |
| Dec 25, 7:15 PM CST | River Flood Warning | SGF | Pulaski | 5 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | McDonald | 4 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | Jasper | 5 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | Jasper, Newton | 4 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | Jasper | 5 days |
| Dec 26, 9:04 AM CST | Special Weather Statement | SGF | Dade, Polk | 41 min |
| Dec 26, 9:08 AM CST | Special Weather Statement | SGF | Webster | 37 min |
| Dec 26, 10:18 AM CST | Special Weather Statement | SGF | Phelps | 42 min |
| Dec 26, 11:12 AM CST | Special Weather Statement | SGF | Polk | 48 min |
| Dec 26, 12:53 PM CST | Flash Flood Warning | SGF | Laclede, Phelps, Pulaski, Texas, Webster, Wright | 6 hr |
| Dec 26, 1:54 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Miller, Polk | 5 hr |
| Dec 26, 3:46 PM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald | 44 min |
| Dec 26, 4:24 PM CST | Special Weather Statement | SGF | Barry | 36 min |
| Dec 26, 4:43 PM CST | Flash Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 5 more | 10 hr |
| Dec 26, 5:03 PM CST | Special Weather Statement | SGF | Dallas, Greene, Laclede, Polk, Webster | 42 min |
| Dec 26, 5:24 PM CST | Special Weather Statement | SGF | Barry | 36 min |
| Dec 26, 5:45 PM CST | Tornado Warning | SGF | Barry | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.